Characterization of the fixed point property for a class of set-valued mappings
Fundamenta Mathematicae, Tome 50 (1961) no. 2, pp. 159-164
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_50_2_159_164,
author = {L. Ward},
title = {Characterization of the fixed point property for a class of set-valued mappings},
journal = {Fundamenta Mathematicae},
pages = {159--164},
year = {1961},
volume = {50},
number = {2},
doi = {10.4064/fm-50-2-159-164},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-50-2-159-164/}
}
TY - JOUR AU - L. Ward TI - Characterization of the fixed point property for a class of set-valued mappings JO - Fundamenta Mathematicae PY - 1961 SP - 159 EP - 164 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-50-2-159-164/ DO - 10.4064/fm-50-2-159-164 LA - en ID - 10_4064_fm_50_2_159_164 ER -
L. Ward. Characterization of the fixed point property for a class of set-valued mappings. Fundamenta Mathematicae, Tome 50 (1961) no. 2, pp. 159-164. doi: 10.4064/fm-50-2-159-164
Cité par Sources :